Compact objects surjectivity of epimorphisms and compactifications
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 1, pp. 53-65.
@article{CTGDC_1990__31_1_53_0,
     author = {Castellini, Gabriele},
     title = {Compact objects surjectivity of epimorphisms and compactifications},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {53--65},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {31},
     number = {1},
     year = {1990},
     zbl = {0705.18002},
     mrnumber = {1060607},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1990__31_1_53_0/}
}
TY  - JOUR
AU  - Castellini, Gabriele
TI  - Compact objects surjectivity of epimorphisms and compactifications
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1990
DA  - 1990///
SP  - 53
EP  - 65
VL  - 31
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1990__31_1_53_0/
UR  - https://zbmath.org/?q=an%3A0705.18002
UR  - https://www.ams.org/mathscinet-getitem?mr=1060607
LA  - en
ID  - CTGDC_1990__31_1_53_0
ER  - 
%0 Journal Article
%A Castellini, Gabriele
%T Compact objects surjectivity of epimorphisms and compactifications
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1990
%P 53-65
%V 31
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1990__31_1_53_0
Castellini, Gabriele. Compact objects surjectivity of epimorphisms and compactifications. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 1, pp. 53-65. http://www.numdam.org/item/CTGDC_1990__31_1_53_0/

1 G. Castellini, Closure operators, monomorphisms and epimorphisms in categories of groups, Cahiers Top. et Géom. Diff. Cat. XXVII-2 (1986). 151-167. | Numdam | MR | Zbl

2 G. Castellini, Closure operators and functorial topologies, J. Pure & Appl. Algebra 55 (1988), 251-259. | MR | Zbl

3 G. Castellini, Hereditary and weakly hereditary closure operators in abelian groups, Preprint.

4 G. Castellini & G.E. Strecker, Global closure operators versus subcategories. Quaest. Math. (to appear). | Zbl

5 D. Dikranjan& E. Giuli, Closure operators induced by topological epireflections, Coll. Math. Soc. J. Bolyai 41 (1983), 233-246. | MR | Zbl

6 D. Dikranjan & E. Giuli, Epimorphisms and co-well-poweredness of epireflective subcategories of TOP, Rend. Circolo Mat. Palermo. Suppl. 6 (1984). 121-136. | MR | Zbl

7 D. Dikranjan & E. Giuli, Closure operators I, Top. & its Appl. 27 (1987), 129-143. | MR | Zbl

8 D. Dikranjan, E. Giuli & A. Tozzi, Topological categories and closure operators, Preprint. | MR

9 T.H. Fay, Compact modules, Comm. Alg. (to appear). | MR | Zbl

10 H. Herrlich & G.E. Strecker, Category Theory. 2nd edition, Heldermann, 1979. | MR | Zbl

11 H., HerrlichG. Salicrup & G.E. Strecker, Factorizations, denseness, separation and relatively compact objects, Top. & its Appl. 27 (1987). 157-169. | MR | Zbl

12 S. Mowrka. Compactness and product spaces. Colloq. Math. 7 (1959). 19-22. | MR | Zbl

13 L.D. Nel & R.G. Wilson, Epireflections in the category of T0-spaces, Fund. Math. 75 (1972). 69-74. | MR | Zbl

14 A. Orsatti, Introduzione ai gruppi abeliani astratti e topologici. Quaderni dell'Un. Mat. Italiana 8, Pitagora Ed., Bologna 1978. | Zbl

15 S. Salbany. Reflective subcategories and closure operators, Lecture Notes in Math. 540. Springer (1976). 565-584. | MR | Zbl

16 L. Skula, On a reflective subcategory of the category of all topological spaces, Trans. A. M.S. 142 (1969). 37-41. | MR | Zbl

17 L. Stramaccia, Some remarks on closure operators induced by topological epireflections. Preprint.

18 L. Stramaccia, On regular and extremal monomorphisms in general I categories, Preprint.